Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:43 PM
Unregistered
Guest
 
Posts: n/a
Default novalog, prickly itch -hot

My daughter (13) has just been diagnosed with type 1 diabetes. she has been put on Novalog with every meal or snack over 5 carbs and lantus before bed. About 15 to 20 minutes after a Novalog injection she visibly flushes and starts to itch all over and gets very hot. It seems to be gettting worse. I have started giving her a zyrtec in the morning before giving her, her shot but by late afternoon she is beginning to complain of the itchy prickly feeling again. I have given her benadryl with her dinner shot which seems to help but when I go in to take her 2am glucose reading she is complaining agian of that itchy prickly hot feeling. <br><br>I've been in contact with our doctors but no one seems to have heard of this happening. Does anyone have any ideas. <br>
Reply With Quote
  #2  
Old 04-17-2013, 06:35 PM
Mycarsings Mycarsings is offline
Junior Member
 
Join Date: Apr 2013
Posts: 1
Default No Problems Before Novolog

My husband T2 had little pain before He started Novolog. As a T2 his wounds would always heal very fast, and still does. Suddenly He is a mass of body pains, prickely, sunburn, itching, pains that jump from one place to another. I read the insert of novolog and the side effects list neuropathy. I told him that the DR's will tell him that its because of his age all T1 & T2 will get neuropathy. DR did say that to him & one year later he still suffers & will not get off this garbage. I looked today on the insert & it no longer list neuropathy pain as a side effect. Listen to your body!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
novalog trenda k. NovoLog 0 05-12-2008 06:46 PM
Novalog Beth NovoLog 0 05-09-2008 01:28 PM
Prickly tongue and burning mouth Unregistered Zetia 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.